# SDR SWAA2022052601642

- Difficulty date: May 1, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD R/H LOWER RAIL ASSY ANGLE CORRODED AROUND FASTENER HOLES / CORROSION AROUND FASTENER HOLES; FOUND OUT OF LIMITS REF. B737-7 SRM 53-30-08-1A-1;RECEIVED NEW RAIL ASSY. P/N 143A9485Y34 TAG # WN7063; PO# 1728471; PART BEING INSTALLED ON CARD # TTG8Q004ERSM;LOCATED AND DRILLED NEW RAIL ASSY. P/N 143A9485U34 IN REF B737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW RAIL ASSY. P/N 143A9485U30 IN REF B737-700 SRM 51-40-05-0G-0;TREATED AND APPLIED PRIMER IN REF B737-700 SRM 51-20-01-0G-0;TOP-COAT APPLIED AT FWD CARGO BULK-HEAD R/H LOWER RAIL ASSY IN REF B737-700 AMM 51-21-73-370-803.INSTALLATION AT NEW RAIL ASSY. P/N 143A9485U34 WILL BE ACCOMPLISH ON TASK CARD TTG8Q004ERSM STEP #42;
